# SDR ASAA2015110413836

- Difficulty date: November 4, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft time: 53,881 hours, 24,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88113
- Condition: Cracked
- Location: Bs 203-219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW POST, OTBD, UPPER CORNER CRACKED.  ACFT GROUNDED. REPAIRED L1 WINDOW POST WORK ACCOMPLISHED ON TASK CARD SB 737-53-1336-NG-1, OPS: 7396.
